# SDR 98UAL900630

- Difficulty date: December 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1856U
- Make and model: Doug DC-10-30
- Aircraft serial: 46975
- Engine: Ge CF650C2
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bolt
- Part number: 7165820106
- Condition: Failed
- Location: Rt Mlg
- Part time: 28,787 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FRACTURE OF THE OUTBOARD RIGHT HAND MAIN LANDING GEAR ATTACH FITTING ATTACH BOLT. THE WASHER ALSO FAILED IN THE AREA OF THE BOLT FRACTURE. *S/D*  FAILED WASHER SHOWS EVIDENCE OF MOISTURE ENTRAPMENT.  BOLT FAILED AS A RESULT OF CORROSION INDUCED STRESS.  BOLT, NUT AND WASHERS WERE REPLACED.
